Integrated Density of States for the Periodic Schrödinger Operator in Dimension TwoReportar como inadecuado




Integrated Density of States for the Periodic Schrödinger Operator in Dimension Two - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

Annales Henri Poincaré

, Volume 6, Issue 1, pp 31–84

1.Department of MathematicsUniversity of SussexBrightonUnited Kingdom

Cite this article as: Sobolev, A.V. Ann. Henri Poincaré 2005 6: 31. https:-doi.org-10.1007-s00023-005-0198-8 DOI https:-doi.org-10.1007-s00023-005-0198-8 Publisher Name Birkhäuser-Verlag Print ISSN 1424-0637 Online ISSN 1424-0661 About this journal Personalised recommendations

Export citation .RIS Papers Reference Manager RefWorks Zotero .ENW EndNote .BIB BibTeX JabRef Mendeley Share article Email Facebook Twitter LinkedIn Shareable link Download PDF Actions

Download PDF Export citation .RIS Papers Reference Manager RefWorks Zotero .ENW EndNote .BIB BibTeX JabRef Mendeley Share article Email Facebook Twitter LinkedIn Shareable link Cookies

We use cookies to improve your experience with our site. More information Accept Over 10 million scientific documents at your fingertips

Switch Edition Academic Edition Corporate Edition Home Impressum Legal Information Accessibility Contact Us Springer Nature © 2017 Springer International Publishing AG. Part of Springer Nature.

Not logged in Not affiliated 181.57.250.105





Autor: Alexander V. Sobolev1

Fuente: https://link.springer.com/



DESCARGAR PDF




Documentos relacionados